# SDR UALA2011033001512

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,361 hours, 24,926 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 1R GIRT BAR HARD TO DISARM.  FOUND ICE AROUND GIRT.  REMOVED ICE AND EXERCISED ARMING LEVER.  OPS NORMAL.
